# SDR 39NR2013112963

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Part time: 18,617 hours, 18,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 15 INCH CRACK IN BS 663 VAPOR WEB FIBERGLASS PANEL BETWEEN LBL 29 AND LBL 40, BETWEEN WL 148 AND WL 161.  REPAIRED VAPOR WEB FIBERGLASS PANEL IAW SRM 51-70-04, REPAIR 10.
